Is there an AVN/Quinolone (family of drugs) correlation?greenspun.com : LUSENET : About Joints : One Thread
In late June 2003,I experienced sudden, debilitating symptom onset (groin, weight-bearing, and range of motion pain)which coincided with 14 days of Levaquin perscribed for a sinus infection. I thought it was tendonitis (possible drug side effect)and sought treatment. I was given a boatload of anti-inflammatories (including steroids --worst thing they could have done) and nothing worked. 5 doctors and 4 months later I was diagnosed with Stage II AVN. Last I checked, Yahoo message board had over 16,000 hits regarding quinolone/tendonitis. More to the point, THERE ARE QUINOLONE FAMILY/AVN DIAGNOSIS REPORTS SIMILAR TO MINE.
Do you know if anyone is looking into this?
Sincerely, Claudia Lientz
-- Claudia Lientz (firstname.lastname@example.org), December 23, 2003
I have never heard of quinalone contributing to AVN. However, the steroids that you took for the sinus infection could have contributed to the AVN. Normally it takes a long time for steroids to cause AVN...unless yu are hyper-sensitive to the drug. I have only been on steroids a few times...never for more than a month. However, I have noticed a correlation between an increase in the AVN in my multiple joints becoming more active after even a short duration of steroids.
-- marcie nye (email@example.com), October 13, 2004.
i am asthemetic patient from child hood, i used steriods frequently like daltacortile, i am about 22 years and used steroid theraepy for about 3 months starting from 30 mg a day decreasing by 5mg a day for fungal infection. but know i want to know that i feel pain in my hip and my bone scane report ruled out a.v.n so want to know what is this?
-- umaid ali khyowaja (firstname.lastname@example.org), February 22, 2005.